# SDR UPS01237072

- Difficulty date: September 19, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Splice Plate
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Str18 Alt Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT MAIN WHEEL WELL CENTER SPLICE PLATE, CRACK AT STR 18 ALT BS935     STOP DRILED END OF CRACK IAW B727 SRM 51-10-10, INSTALLED REPAIR STR 18 ALT SIDE FUSELAGE SKIN IAW B727 EO B727-5330-3815A.
